Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A compactification of the space of maps from curves


Authors: Bumsig Kim, Andrew Kresch and Yong-Geun Oh
Journal: Trans. Amer. Math. Soc. 366 (2014), 51-74
MSC (2010): Primary 14N35; Secondary 14D20
Published electronically: April 25, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new compactification of the moduli space of maps from pointed nonsingular projective stable curves to a nonsingular projective variety with prescribed ramification indices at the points. It is shown to be a proper Deligne-Mumford stack equipped with a natural virtual fundamental class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14N35, 14D20

Retrieve articles in all journals with MSC (2010): 14N35, 14D20


Additional Information

Bumsig Kim
Affiliation: School of Mathematics, Korea Institute for Advanced Study, 85 Heogiro, Dongdaemun-gu, Seoul, 130-722, Republic of Korea
Email: bumsig@kias.re.kr

Andrew Kresch
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland
Email: andrew.kresch@math.uzh.ch

Yong-Geun Oh
Affiliation: Department of Mathematics, University of Wisconsin, Madison, 480 Lincoln Drive, Madison, Wisconsin 53706-1388 — and — Department of Mathematics, POSTECH, Pohang, 790-784, Republic of Korea
Email: oh@math.wisc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05845-X
PII: S 0002-9947(2013)05845-X
Received by editor(s): August 21, 2011
Published electronically: April 25, 2013
Additional Notes: The first author was partially supported by the NRF grant 2011-0001181 through ASARC
The second author was partially supported by a grant from the SNF
The third author was partially supported by the NSF grant DMS 0904197 and acknowledges the financial support and excellent research environment of KIAS over many years of summer visits
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.